# SDR 97UAL900469

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EUT3454G
- Condition: Overheated
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

BLOWER FAN MESSAGE ACCOMPANIED BY ELECTRICAL BURNING ODOR.  *S/D*  AVIONICS EQUIPMENT VENTILATION COMPUTER BLOWER FAN MOTOR OVERHEATED.  REPLACED AEVC BLOWER FAN.
